# SDR UPS97221959

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 1060754238
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 7 SPOILER HAS DELAMINATED REPAIR AND GRAVEL DAMAGE ON THE INBOARD LOWER SURFACE.  REMOVED ALL DELAMINATION AND REPAIRED IAW SRM 57-50-06.
